# SDR ASAA2013120412233

- Difficulty date: December 4, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656341
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 967 SHEAR TIE CORRODED BETWEEN S25-26L.  ACFT GROUNDED. REMOVED CORROSION AND CHECKED LIMITS FOUND SHEAR TIE OUT OF LIMITS IAW SRM 53-00-07-1A-1.  ALLOWABLE DAMAGE R & R SHEAR TIE IAW SRM 51-40-02-0G-0.
